MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PROXIMAL TIBIA PLATE LOW BEND 12 HOLES/180MM/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PROXIMAL TIBIA PLATE LOW BEND 12 HOLES/180MM/RIGHT; PLATE, FIXATION, BONE
Model Number 02.124.216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal of one (1) 3.5mm locking compression plate (lcp) proximal tibia plate low bend holes, three (3) cortex screw self-tapping, four (4) variable angle locking screw, stardrive recess, self-tapping and three (3) cannulated screw partially threaded due to infection.There were no fragments generated.There was no surgical delay.The procedure was successfully completed with no issues.Patient status is unknown.This report is for one (1) 3.5mm locking compression plate (lcp) proximal tibia plate.This is report 1 of 11 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part 02.124.216, lot 5304578: a review of the device history record could not be performed as the product was not returned and the lot number provided does not match the part number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PROXIMAL TIBIA PLATE LOW BEND 12 HOLES/180MM/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8258558
Report Number2939274-2019-55909
Device Sequence Number2105502
Product Code HRS
UDI-Device Identifier10886982042613
UDI-Public(01)10886982042613
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011978
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.216
Device Catalogue Number02.124.216
Device Lot Number5304578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date04/01/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR